# SDR UALA2012020200618

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 55,512 hours, 6,645 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW EMERGENCY LIGHT 45ABC IS INOP.   SECURED CONNECTION.
